A remark on a social choice problem
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 13 (1996)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kenneth R. Mount & Stanley Reiter, 1975.
"Construction of a Continuous Utility Function for a Class of Preferences,"
170, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Mount, Kenneth R. & Reiter, Stanley, 1976. "Construction of a continuous utility function for a class of preferences," Journal of Mathematical Economics, Elsevier, vol. 3(3), pages 227-245, December.
- Neuefeind, Wilhelm, 1972. "On continuous utility," Journal of Economic Theory, Elsevier, vol. 5(1), pages 174-176, August.
- Kannai, Yakar, 1970. "Continuity Properties of the Core of a Market," Econometrica, Econometric Society, vol. 38(6), pages 791-815, November.
- Mas-Colell, Andreu, 1977. "On the Continuous Representation of Preorders," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 18(2), pages 509-13, June.
- Hildenbrand, Werner, 1970. "On economies with many agents," Journal of Economic Theory, Elsevier, vol. 2(2), pages 161-188, June.
- Chichilnisky, Graciela, 1980. "Continuous representation of preference," MPRA Paper 8042, University Library of Munich, Germany.
- Chichilnisky, Graciela & Heal, Geoffrey, 1979.
"Necessary and sufficient conditions for a resolution of the social choice paradox,"
8495, University Library of Munich, Germany, revised 20 Oct 1981.
- Chichilnisky, Graciela & Heal, Geoffrey, 1983. "Necessary and sufficient conditions for a resolution of the social choice paradox," Journal of Economic Theory, Elsevier, vol. 31(1), pages 68-87, October.
- Debreu, Gerard, 1976. "Least concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 3(2), pages 121-129, July.
- Lauwers, Luc, 1999.
"Topological social choice,"
Open Access publications from Katholieke Universiteit Leuven
urn:hdl:123456789/238412, Katholieke Universiteit Leuven.
- Chichilnisky, Graciela, 1994.
"A robust theory of resource allocation,"
8599, University Library of Munich, Germany.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.